# SDR V0XD20150406093

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING WEB, ATTACH ANGLE IS CORRODED.  R & R ANGLE, PNSH670-39189-1, IAW SRM 51-40-11, 51-42-06 & 51-42-15.
